Differential and Integral Equations

Stabilization of viscoelastic fluid motion (Oldroyd's mathematical model)

P. E. Sobolevskiĭ

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 5-6 (1994), 1597-1612.

First available in Project Euclid: 23 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Primary: 76E99: None of the above, but in this section
Secondary: 35Q35: PDEs in connection with fluid mechanics 73F15 76A10: Viscoelastic fluids


Sobolevskiĭ, P. E. Stabilization of viscoelastic fluid motion (Oldroyd's mathematical model). Differential Integral Equations 7 (1994), no. 5-6, 1597--1612. https://projecteuclid.org/euclid.die/1369329533

Export citation